|Synephrine and capsicum with HIV meds
Apr 5, 2013
| Response from Dr. Fawcett
Thanks for writing. I am unaware of any specific studies regarding possible interaction with synephrine or capsicum. Always discuss any supplements with your healthcare provider. You can also find a very good resource on supplements and HIV here.
Take care, David
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Blowjob Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Sore On Mouth After Licking Penis Worried I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Balanitis Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.